Sh:645

Bib entry
@article{Sh:645,
 author = {Komj{\'a}th, P{\'e}ter and Shelah, Saharon},
 title = {{Two consistency results on set mappings}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {65},
 number = {1},
 year = {2000},
 pages = {333--338},
 issn = {0022-4812},
 doi = {10.2307/2586540},
 mrclass = {03E05 (03E35)},
 mrnumber = {1782123},
 doi = {10.2307/2586540},
 note = {\href{https://arxiv.org/abs/math/9807182}{arXiv: math/9807182}},
 arxiv_number = {math/9807182}
}